# SDR SIMA20140912003

- Difficulty date: September 12, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 24,380 hours, 20,566 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 7882
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHT WIRE  LT NR 7 MISSING CONNECTOR.  REPAIRED FLOOR PROXIMITY LIGHT WIRE LT NR 7 IAW SWPM 20-21-00.  FOUND DURING ACFT OPEN UP.
